Translator Disclaimer
September 1960 A priori estimates for the solutions of difference approximations to parabolic partial differential equations
Milton Lees
Duke Math. J. 27(3): 297-311 (September 1960). DOI: 10.1215/S0012-7094-60-02727-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 3 • September 1960
Back to Top